# SDR ASOA20151008183V

- Difficulty date: October 8, 2015
- Submitted: October 8, 2015
- Operation: Air carrier
- Aircraft: N12921
- Make and model: Emb EMB-145LR
- Aircraft serial: 145354
- Aircraft time: 36,249 hours, 27,792 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14529426004
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RT ENGINE FWD LOWER YOKE IS CRACKED.  R & R RT ENGINE FWD LOWER YOKE FITTING IAW EC5450-01178.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
